Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Trying to conceive, vomiting and fainting, allergy in uterus, taking candid-v6 vagina tablet.

this is AAAAAAA i am 26yrs old, i am planning to get baby, but few days ago i have prob in vomiting sensation and faint, met with dr and she said bz of acidity it happens and also allergy in uterus , she prescribed candid-v6 vagina tablet, is this affect? If i will except my baby this month?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Candid is given for vaginal yeast infection.
The tablet would not affect your pregnancy in case you conceive this month.
Take regular folic acid supplements if you plan to conceive.
All the best.
Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor